# SDR EIAA2010074

- Difficulty date: August 20, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 103,988 hours, 24,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WHEN IN ARMED POSITION ILLUM.  RIGHT OVERHEAD LIGHT IN AFT FLT DECK & UPPER DECK CEILING LIGHT NEAR CREW SERVICE DOOR.  RE-SEATED SWITCH CONTROL PANEL CONNECTOR ON P5.  OPS CHECK NORMAL REF MM 33-51-00.
